acyclovir ointment label
Coronavirus: Paracetamol 'superior' to ibuprofen says expert
We use your sign-up to provide content in ways you’ve consented to and to improve our understanding of you. This may include adverts from us and 3rd parties based on our understanding. You can unsubscribe at any time. More info
Paracetamol is widely available as tablets and capsules, but can have side effects and overdosing on paracetamol can cause serious side effects. The NHS warns that you should not be tempted to increase the dose or to take a double dose if your pain is very bad. Taking the drug to help relieve whatever mild ailment you are suffering from can be beneficial, however you should never exceed the recommended dose.
Drugs.com says that along with its needed effects, it may cause some unwanted effects.
It warns: “Although not all of these side effects may occur, if they do occur they may need medical attention.”
There are several signs when you go to the toilet which the site advises that you “check with your doctor immediately”.
Rare side effects include bloody or black, tarry stools, or bloody or cloudy urine, american standard medicine cabinet minnesota and sudden decrease in the amount of urine.
READ MORE: Omicron symptoms: Seven early symptoms to spot and why they differ from the Delta variant
The site says that other rare side effects include a fever with or without chills, pain in the lower back, pinpoint red spots on the skin, and skin rash, hives, or itching.
You may also find that you have a sore throat, sores, ulcers, or white spots on the lips or in the mouth, have unusual bleeding or bruising, have an unusual tiredness or weakness, or yellow eyes or skin.
It says you should also get emergency help immediately if any of the symptoms of overdose occur while taking acetaminophen.
The NHS says: “Taking too much paracetamol can be dangerous and you may need treatment.”
If you need to go to your nearest A&E, the NHS says that you should take the paracetamol packet or leaflet inside it plus any remaining medicine with you.
It adds: “Do not take paracetamol alongside other medicines that contain paracetamol. If you take two different medicines that contain paracetamol, there’s a risk of overdose.”
Drugs.com has listed several symptoms of overdose. These include diarrhoea, increased sweating, loss of appetite, and nausea or vomiting.
Signs also include stomach cramps or pain, as well as swelling, pain, or tenderness in the upper abdomen or stomach area.
You need to get help from 111 if you take more than two extra tablets of paracetamol or more than eight tablets of paracetamol in 24 hours.
For people who find it difficult to swallow tablets or capsules, paracetamol is also available as a syrup or as soluble tablets that dissolve in water to make a drink.
The NHS says: “Taking one or two extra tablets by accident is unlikely to be harmful, as long as you do not take more than eight tablets in 24 hours.
“Wait at least 24 hours before taking any more paracetamol.”
The NHS says: “Most people can take paracetamol safely, including pregnant and breastfeeding women.”
It notes that it has been taken by many pregnant and breastfeeding women “with no harmful effects in the mother or baby”.
In terms of painkillers, the NHS says that paracetamol is the “first choice” of painkiller if you’re pregnant or breastfeeding.
Nonetheless, the NHS says: “Before taking any medicine when you’re pregnant, including painkillers, check with your pharmacist, midwife or GP that it’s suitable.”
Source: Read Full Article